MAUDE Adverse Event Report: LUMENIS LTD. ULTRAPULSE TOTAL FX; CO2 SURGICAL DEVICE, PRODUCT CODE

LUMENIS LTD. ULTRAPULSE TOTAL FX; CO2 SURGICAL DEVICE, PRODUCT CODE
Model Number ULTRAPULSE TOTAL FX
Medical Device Problem Code Intermittent Energy Output (4025)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility to obtain patient information, treatment settings, incident forms with photos, which weren't provided as no injury had occurred.The patient was awakened during the procedure and the treatment was re-scheduled.The customer said that they were performing the procedure when the system started showing error 35.A lumenis service engineer wasn't scheduled as no payment was made by the billable customer.Energy integrators deviation.If the average energy of a series of laser shots as measured from one detector shows a relative deviation from the average energy as measured from another safety detector, it will then trigger a fault.2.Go to service screen # 1, press the attenuator button, and verify that cmnd and hdwr are defined as open.If one of them remains clsd, the attenuator pc board must be replaced.No clinical evaluation was done as no injury was reported to lumenis.Although there was no report of injury associated with this event, lumenis believes that subjecting a patient to another round of anesthesia carries inherent risks, and in an abundance of caution, lumenis is reporting this as an adverse event.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the compliant device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Lumenis is closing this complaint, but will continue to monitor this failure mode; complaint trending will continue to monitor per global complaint handling sop (doc no.34-01-04-00) and per post marketing surveillance procedure (doc no.1005539).
 
Event or Problem Description
Lumenis received a report of an adverse event following treatment with ultrapulse totalfx.The patient was awakened during treatment and was rescheduled for a different time.

Brand Name
ULTRAPULSE TOTAL FX
Common Device Name
CO2 SURGICAL DEVICE, PRODUCT CODE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692 ,
IS  20692,
MDR Report Key10957786
Report Number3004135191-2020-00084
Device Sequence Number11605197
Product Code GEX
UDI-Device Identifier07290109141596
UDI-Public07290109141596
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberULTRAPULSE TOTAL FX
Device Catalogue NumberGA-0000530
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;